# SDR AALA20120115TUL03

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 67,702 hours, 35,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP FROM STATIONS 145 TO 170 RIGHT BUTTLINE 56 CORRODED.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-20-00-14.
